SUSAN J. ROGERS, Pharm.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: In the June issue, Hall and colleagues (1) presented two case reports of patients with guanabenz overdose. They also mentioned that four unpublished cases of guanabenz overdose were reported to the manufacturer between 1975 and 1983 and that these particular patients all developed somnolence, coma, hypotension, and bradycardia. They state that three of these patients were treated with norepinephrine and atropine.
To avoid possible misconceptions concerning the symptoms of guanabenz overdose, I want to clarify the following aspects of these four cases. Three of the four patients had somnolence, but only one developed coma and one became
ROGERS SJ. Guanabenz Overdose. Ann Intern Med. 1986;104:445. doi: https://doi.org/10.7326/0003-4819-104-3-445_2
Download citation file:
Published: Ann Intern Med. 1986;104(3):445.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use